# SDR DALA2018102206188

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 44,954 hours, 36,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB BEAM , EXTERNAL AND INTERNNAL SURFACES , IN AFT CARGO COMPARTMENT. CORROSION LOWER DOOR JAMB BEAM, EXTERNAL AND INTERNNAL SURFACES, IN AFT CARGO COMPARTMENT (UT) WAS ACOMPLISHED PER SPM NDT 04-00-07 PAR. 5 FIG 3SHEET 1 AND 2 NOMINAL THICKNESS ON DAMAGE AREA IS 0.280" AND REMAINING THICKNESS IS 0.198" THEREFORE IT?S OUT OF LIMITS PER SRM 53-60-02 VOL I FIG. 9 EQUIPMENT : DIGITAL ULTRASONIC 38DLP S/N 151215011 DATE 09/NOV/18 TRANSDUCER S/N 1087463 DATE 22/FEB/19 LEVEL CORROSION 2. LOWER DOOR JAMB WAS REPAIRED PER SRM 53-60-02 VOL.1 FIG. 9 EXTENDED TASK CARD FIELDS. (LP 0791873)
